Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 520156, 8 pages
Research Article

The Merrifield-Simmons Index and Hosoya Index of 𝐢(𝑛,π‘˜,πœ†) Graphs

1Department of Mathematics, Tianjin Polytechnic University, No. 399 Binshuixi Road, Xiqing District, Tianjin 300387, China
2Department of Mathematics, Tianjin University of Science and Technology, Tianjin 300457, China

Received 29 May 2012; Revised 18 June 2012; Accepted 27 June 2012

Academic Editor: Ferenc Hartung

Copyright © 2012 Shaojun Dai and Ruihai Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaojun Dai and Ruihai Zhang, “The Merrifield-Simmons Index and Hosoya Index of Graphs,” Journal of Applied Mathematics, vol. 2012, Article ID 520156, 8 pages, 2012.